University Links: Home Page | Site Map
Covenant University Repository

Some Basic Statistical Properties of the Transmuted Burr X Distribution

Adejumo,, A. O. and Oguntunde, P.E. and Odetunmibi, , O. A. (2017) Some Basic Statistical Properties of the Transmuted Burr X Distribution. The Pacific Journal of Science and Technology, 18 (1). pp. 107-111.

[img] PDF
Download (195Kb)

Abstract

In this article, the Burr X distribution was extended using the transmuted family of distributions. Some basic statistical properties of the resulting Transmuted Burr X distribution were established while the method of maximum likelihood was proposed for parameter estimation

Item Type: Article
Uncontrolled Keywords: Burr X distribution, estimation, properties, transmuted family of distributions)
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 16 Jan 2018 09:26
Last Modified: 16 Jan 2018 09:26
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/10017

Actions (login required)

View Item View Item